Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Completions of Boolean algebras with partially additive operators

Yen-Yi Wu

Vol. 40 (1972), No. 3, 753–758

To generalize a result of Jónsson and Tarski on perfect extensions of Boolean algebras with operators, L. Henkin has introduced the notion of p-additive operation for p a positive integer. Here we use this notion to extend the analogous result of D. Monk which states that each equation without occurrences of the complementation sign has its validity preserved when passing from a Boolean algebra with operators to its completion.

Mathematical Subject Classification
Primary: 02J05
Received: 11 January 1971
Revised: 12 April 1971
Published: 1 March 1972
Yen-Yi Wu